Couldn't find what you looking for?

TRY OUR SEARCH!

hie guys

im a 25 years old l and my girlfriend had sex on the 28th of december 2012 she was supposed to have her periods on the 16th of january 2013 . after having sex she took morning after pills for some days in fear that she may get pregnant but to my suprise she missed her periods on the 16th of  january so im worried if she is pregnant . is it possible for a lady to skip her periods for almost a month after taking her morning after periods . help i ned your help

 

Loading...

Hi Guest,

What do you mean by "took morning after pills for some days?"  She should take them as directed.  

Common side effects of using emergency contraceptives include an early or late period and it can be heavier or lighter than normal. If she took more than directed, the side effects can be more severe.

Have her take a home pregnancy test.  By now it should be accurate.  Just be sure that she uses her first morning - wakeup - urine for the best accuracy.

Her next SEVERAL cycles may be off.  Again, common side effects.

Good luck.

Reply

Loading...